HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

LOCAL SOLVABILITY OF A CONSTRAINED GRADIENT SYSTEM OF TOTAL VARIATION

Files in This Item:
pre609.pdf240.47 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83754

Title: LOCAL SOLVABILITY OF A CONSTRAINED GRADIENT SYSTEM OF TOTAL VARIATION
Authors: GIGA, YOSHIKAZU Browse this author
KASHIMA, YOHEI Browse this author
YAMAZAKI, NORIAKI Browse this author
Issue Date: 18-Oct-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 609
Start Page: 1
End Page: 32
Abstract: A 1¡harmonic map flow equation, a gradient system of total variation where values of unknowns are constrained in a compact manifold in RN is formulated by use of subdifferentials of a singular energy - the total variation. An abstract convergence result is established to show that solutions of approximate problem converge to a solution of the limit problem. As an application of our convergence result a local-in-time solution of 1¡harmonic map flow equation is constructed as a limit of the solutions of p¡harmonic (p > 1) map flow equation, when the initial data is smooth with small total variation under periodic boundary condition.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69358
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University